Abstract and Applied Analysis

Optimality Conditions for Nondifferentiable Multiobjective Semi-Infinite Programming Problems

D. Barilla, G. Caristi, and A. Puglisi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We have considered a multiobjective semi-infinite programming problem with a feasible set defined by inequality constraints. First we studied a Fritz-John type necessary condition. Then, we introduced two constraint qualifications and derive the weak and strong Karush-Kuhn-Tucker (KKT in brief) types necessary conditions for an efficient solution of the considered problem. Finally an extension of a Caristi-Ferrara-Stefanescu result for the (Φ,ρ)-invexity is proved, and some sufficient conditions are presented under this weak assumption. All results are given in terms of Clark subdifferential.

Article information

Source
Abstr. Appl. Anal., Volume 2016 (2016), Article ID 5367190, 6 pages.

Dates
Received: 2 May 2016
Accepted: 18 August 2016
First available in Project Euclid: 3 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1475499301

Digital Object Identifier
doi:10.1155/2016/5367190

Mathematical Reviews number (MathSciNet)
MR3548396

Zentralblatt MATH identifier
06929372

Citation

Barilla, D.; Caristi, G.; Puglisi, A. Optimality Conditions for Nondifferentiable Multiobjective Semi-Infinite Programming Problems. Abstr. Appl. Anal. 2016 (2016), Article ID 5367190, 6 pages. doi:10.1155/2016/5367190. https://projecteuclid.org/euclid.aaa/1475499301


Export citation